# SDR CA111205016

- Difficulty date: November 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 2,814 hours
- Engine: Pwa PW305A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Cut
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 TIRE HAS CUT BEYOND LIMITS.
